# SDR A6WA200940557

- Difficulty date: August 20, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 13,398 hours, 12,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 484.00, RBL 36 FOUND CRACKED (.25 LONG) INTERCOSTAL AT FS 484.00, FBL 36.00.  REPAIRED IAW REO 601R-53-41-059, REV A.  (K)
